MathSciNet Relay Station
MathSciNet bibliographic data
MR1455128 (98j:22013) 22E35 (11F70 17B25 17B60 22E50)
Rumelhart, Karl E. Minimal representations of exceptional $p$-adic groups. Represent. Theory 1 (1997), 133–181 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement